# SDR YENA2025082500875

- Difficulty date: August 25, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N4073J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11129
- Aircraft time: 10,106 hours, 1,499 cycles
- System (JASC): 4990 · APU Oil System
- Part: Pressure Switch
- Part number: 38762552
- Part serial: JB32449
- Condition: Faulted
- Location: Apu Oil Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#32, AMS-BOS. (ETOPS)  APU CLASS 2 MSG ( CLASS II MAINTENANCE MESSAGES DISPLAYED ); NO ACTIVE FAULTS. T/S PER TSM 49-00-81-810-868-A. ACCOMPLISHED CONTINUITY CHK OF LOW OIL PRESSURE SWITCH + A/C WIRING WITH NO DEFECTS. RESISTANCE SATISFACTORY/ WITHIN SPECIFIED RANGE. AS PRECAUTIONARY R/R LOW OIL PRESSURE SWITCH IAW AMM 49-94-14. OPS CHK GOOD. MDDR CLEARED. MX-4 UPDATED. PLACARD REMOVED.
